# SDR AALA201708029026

- Difficulty date: July 16, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 48,985 hours, 28,542 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Fitting
- Part number: D53372613203
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. RIGHT MAIN LANDING GEAR DOOR ACTUATOR FORWARD ATTACH FITTING WORN, REPLACED RIGHT MAIN LANDING GEAR DOOR ACTUATOR AFT ATTACH FITTING PER EA 271829.
